Irregular Menstruation After Installation Of Spiral KB?

Illustration of Irregular Menstruation After Installation Of Spiral KB?
Illustration: Irregular Menstruation After Installation Of Spiral KB? Bing

Hello..

1 Answer:

Hi MAYA,

Thank you for asking HealthReplies.com.

As explained by your doctor, irregular menstruation, which is longer in duration, frequent spotting outside the menstrual cycle, and also excessive menstrual bleeding can indeed be a form of adaptation of your reproductive organs in response to a foreign body (spiral KB) in your body. in the womb. This spiral contraception is a type of contraception that has a very high effectiveness in preventing pregnancy.

There are 2 types of spiral birth control, namely those containing hormones and those containing copper components (Cooper). This spiral contraception prevents pregnancy by modifying the balance of reproductive hormones that regulate ovulation (the rupture of a mature egg), or by creating a mechanical barrier in the uterus to prevent fertilization of an egg by a sperm cell.

Although very effective, one of the side effects that arise due to the use of this spiral contraceptive is irregular menstruation. In addition to the side effects of the contraception that you use, irregular menstruation can also be influenced by psychological conditions (eg when you are stressed), activities you do (eg when you are tired or after strenuous exercise), diet, weight, side effects drug side (eg anti-pain, anti-inflammatory), or also other diseases, for example:

Pelvic inflammation (inflammation of the uterus, fallopian tubes, ovaries) Uterine polyps (benign tumors of the uterine mucosa) Myomas (benign tumors of the uterine muscle) Endometriosis (growth of endometrial tissue outside the uterus) Cervical cancer (malignant tumors of the cervix), etc. Your complaint should not be influenced by your previous history of cervical cancer vaccines.

Irregular menstruation like you are experiencing, if it is purely caused by side effects of spiral contraception, it will generally improve within 1 to 6 months of use. Indeed, not only interfere with activities, for people of certain religions, irregular menstruation can also cause obstacles in carrying out worship. For that, you can consult directly with your religious leaders, regarding the best way to deal with your complaints. Generally, there are clear standards in religion, which blood can be considered as menstrual blood, and which blood is considered non-menstrual (istihadhah).

Here are some things you can do to make your periods run more regularly:

Diligent exercise 3 to 4 times a week Eat more vegetables and fruit Maintain an ideal body weight Do not take any drugs Sleep regularly Don't stress Limit sex first if there is still heavy bleeding from the vagina If the complaint does not improve after undergoing the above efforts optimally, you should check back with a gynecologist. If necessary, the doctor will recommend another type of contraception that is right for you.

I hope this helps.

dr. Nadia Nurotul Fuadah

: by

Related Question

Mixing Cake Ingredients Without Cooking First?

Mixing Cake Ingredients Without Cooking First?

(1 year ago)

I want to ask, I make food cream, I mix sp directly into the cream and then I eat the cream, is there any effect of using sp directly into the cream without being cooked first ????...

The Cause Of The Limp Body Has Been Almost 5 Days?

The Cause Of The Limp Body Has Been Almost 5 Days?

(1 year ago)

Good afternoon I have a complaint that my body feels weak in my arms and knees but it doesn’t hurt just like I don’t have energy. Already the doctor said I was lacking ...

Pain In The Throat And Gums That Makes It Difficult To Move?

Pain In The Throat And Gums That Makes It Difficult To Move?

(1 year ago)

Good night, I want to ask, I have tonsils and diseased gums, it’s been 2 days, and I’m having a hard time going through my day, can you give me a solution?...

Leave a Reply

Your email address will not be published. Required fields are marked *